# SDR CALA2024072900301

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 93,459 hours, 22,849 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Part number: 900042816
- Part serial: 0028
- Condition: Faulty
- Location: Stab Trim
- Part time: 55,654 hours, 17,836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM CAUTIO ON CLMB OUT. AUTOPILOT CAUTION EICAS FOLLOWED 3 TIMESDEBRIEFED CREW AND WAS INFORMED THAT STAB TRIM CAUTION CAME ON PRIOR TO A/P ENGAGEMENT ON CLIMB. PERFORMED MCDP BITE IAW AMM 22-02 TASK 801; FOUND SEVERAL PREVIOUS FLIGHT LEGS A/P CAUTION MESSAGES, 110290, 130290 AND 110311.  LT STCM SHOWS FSPM/SPM FAULT. PERFORMED SPM BITE IN REF WITH FIM 27-48 FAULT TREE 804 & FOUND MODULE LIGHT ON. NEEDS LT SPM M10408 NIS IN EWR SWAPPED LT AND CENTER SPM'S - NO HELP, RETURNED TO ORIGINAL POSITIONS. FOUND STAB TRIM NOT TRIMMING NOSE DOWN WITH CENTER HYDS AND HALF-SPEED NOSE DOWN WITH CENTER & RT HYDS, BUT OK BOTH DIRECTIONS WITH ALTERNATE SWITCHES. T/S SYS PER SSM 27-40-01 POWER AT ARM DOWN SOLENOID AT LT STCM (D1829 PIN 6) WILL NOT ILLUMINATE LOAD LIGHT WITH NOSE DOWN COMMAND. THE LOAD LIGHT WILL ILLUMINATE AT LT LSPTM (M10899 D1837 PIN 18). BYPASSING M10899 BY JUMPING D1837 PIN 18 TO 24 WILL ILLUMINATE LOAD LIGHT AT ARM DOWN SOLENOID D1829 PIN 6. ALTHOUGH LT LSPTM M10899 WAS REPLACED ON 7/21/2024, IT IS CONFIRMED AT FAULT. CAN USE 19-2748-9-9002 OR 53-2748-9-9001 IN LT POS -NIS. LOG DESIGNATED AS CAT ITEM. REF L/P 8728586.  R & R 19-2748-9-9002,
